# SDR UPS05843754

- Difficulty date: January 4, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5769891
- Condition: Cracked
- Location: Lt Wing Ctr L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LEFT WING CENTER L/E INTERNAL DOUBLER CRACKED BETWEEN XFS 422.75 & XOLDI 6.225.  FABRICATED REPLACEMENT DOUBLER FROM SHT7075T6-.080 PER DWG 5769891.  REMOVED & REPLACED DOUBLER PER SRM 51-1-8, 51-1-20D, 51-1-21, 51-1-15.
